# SDR SWAA2024081926753

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 71,764 hours, 37,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHTS PSU BATTERY PACK. TEST OK. REF AMM. 33-51-06.
